# SDR DALA2016092906983

- Difficulty date: September 29, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 77,202 hours, 59,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING MOUNTED EMERGENCY LIGHTS INOP AT ROW 3+4.  REPLACED EMERGENCY LIGHT BATTERY PACK AT ROW 4 PER AMM 33-53-00.
